# SDR MASA200602666

- Difficulty date: December 5, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 18,063 hours, 16,655 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7341 LAN.  O/B GROUND SPOILERS, SPOILERON & GLD UNSAFE CTN MESSAGES.  MX PERFORMED A RESET OF SECU'S 1/2.  NO MESSAGES NOTED.
